I am hoping and praying that I can find an answer from someone on this site. I have searched the internet sites high and low for an answer.
My brother has high blood pressure and is on medication "lisinopril" for some time now. His blood pressure is 130/94. They just double his meds from 20 to 40 mg (I know the number is right but not sure about the mg part) :confused: .
Anyways... he has very, very severe leg pain and has went to his ankles now. The doctor won't give him pain meds cause they don't believe he is hurting?!?! :mad: He can't stand on his right let for any amount of time and his job has him standing by a machine for hours. When he eis laying down it doesn't hurt. He left work tonight to go to the hospital. He has shortness of breath yesterday and has had the sweats in the past. He is at his end.... very depressed cause they can't find out what is wrong with him. It is only getting worse. We don't know what to do. Any chance that his high blood pressure medicine could be cause his leg pain?!?! They did a MRI on him last week and it showed nothing?! How can that be? Please let their be an angel out there and help us diagnose what is his problem. He is 40 yrs old.... 175 lbs... about 5 '6... I don't know if any of this info helps.. but we are desperate. He has a 5 yr old that needs him. Thanks for any and all tips!!
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?